# SDR VNAA202401220001

- Difficulty date: December 12, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH67039121
- Condition: Cracked
- Location: Bs 669-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH.    AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH WAS REPAIRED PER REO 690-28-25-014 REV.--
